Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Red rashes on back, arms and sides, increases while taking tension, applying acne creams. Suggestion

Hi, Subject - Skin Related Age- 29 Sex -Male Problem- I have Acne kind of Red pointed rashes from past 4 years. It is on my - Back (from shoulder to waist level) + Upper Arms + On sides (from back towards stomach). I keeps on coming and sometime gets smoothen but leaving marks. If I touch with my bare palm, I feel an uneven surface all over these areas where ever I have these marks and rashes. Sometime I feel, it increases more when I take tension and not taking enough rest mentally or physically. Is there any relation? I ensured for 2 months continuosly taking two times bath, applying Acne Creames and Soap given by my doctor, it got smoothen but takes lots of time and again comes back. I do not have dandruf problem. Sometime in the sunlight and with sweating, in some area it becomes more red. Please suggest.
Asked On : Fri, 25 May 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi...dear Ajeet....,
Thanksfor choosing HCM..,
Acne kind of lesion all over the body...ACNE VULGARIS...,
These are Pimples....due to Hyperactivity of Hormones...,
and genetically predisposition..,
For Body acne.....
1) Frequent washes with ....FASH BAR...,
2) Tab.Isotretinon..20 mg daily for 2 months...,
3) Benzoyl peroxide forte gel apply all over the body except face...,
PERSOL FORTE....Wallace company...,
4) Take plenty of oral fluids, Vegetables and fresh fruits...,
Answered: Fri, 25 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor